| Model Number |
PHAC1252 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
Allegedly, patient's hip was locking up.Quality systems director received a call from patient on (b)(6) 2022 where patient wanted a revision surgery covered by microport orthopedics.Patient has also a friend wanting to ask for the same thing too.Patient's friend case is captured under incident number (b)(4).It has not been indicated if the revision surgery has happened yet.Reasons for revision surgery are also unknown.
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.